# SDR HNAA2023011300021

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 48,475 hours, 44,762 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Starter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON NR 1 ENGINE START, ENGINE SHOWED NO ROTATION. AND EXCESS SMOKE WAS SEEN.  GROUND CREW SIGNALED ENGINE FIRE BUT DID NOT USE FIRE BOTTLE.  NO RELEVANT MESSAGES ON EICAS.  REMOVED AND REPLACED THE NR 1 ENG AIR TURBINE STARTER IAW AMM 80-10-01 OPS CHECK OF ENG 1 MULTIPLE TIMES OPS CHECK GOOD OK FOR SERVICE
